Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 919213, 2 pages
http://dx.doi.org/10.1155/2013/919213
Editorial

Mathematical Problems in Sustainable Energy and Environment

1College of Computer Science & Technology, Zhejiang University of Technology, Hangzhou 310023, China
2CIRDER, University of Tuscia, Via San Camillo de Lellis s.n.c., 01100 Viterbo, Italy
3Department of Production Safety and Industrial Ecology, Ufa State Aviation Technical University, Karl Marx Street 12, 450000 Ufa, Russia
4Department of Mathematics, University of Rome “La Sapienza”, Piazzale A. Moro 2, 00185 Rome, Italy

Received 23 June 2013; Accepted 23 June 2013

Copyright © 2013 Shengyong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengyong Chen, Maurizio Carlini, Nataliya Krasnogorskaya, and Massimo Scalia, “Mathematical Problems in Sustainable Energy and Environment,” Mathematical Problems in Engineering, vol. 2013, Article ID 919213, 2 pages, 2013. doi:10.1155/2013/919213